# SDR ASOA2015012312074

- Difficulty date: January 20, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 27,122 hours, 19,148 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT ELECTRICAL ODOR IN COCKPIT & GALLEY DURING FLIGHT.  INSPECTED COCKPIT/GALLEY AREA & PERFORMED, OPS CHECK OF ALL LIGHT/ELECTRICAL ACCESSORIES.  NO ODOR OF SMOKE FOUND. EVERYTHING WORKED AS IT SHOULD WORK DONE IAW AMM 24-00-00.  ALSO, OPERATED BOTH PACKS WITH NO ODOR OR PROBLEM AMM 21-00-00.
